MathSciNet Relay Station
MathSciNet bibliographic data
MR2672585 40C05
Savaş, E. $\Delta\sp m$-strongly summable sequences spaces in 2-normed spaces defined by ideal convergence and an Orlicz function. Appl. Math. Comput. 217 (2010), no. 1, 271–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement